# SDR CA120120003

- Difficulty date: January 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,724 hours
- Engine: Lyc O540F1B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cable
- Part number: C5227
- Condition: Broken
- Location: Carb Heat
- Part time: 966 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE CARB HEAT SYSTEM THE CARB HEAT WAS SELECTED AND CABLE BROKE AND PULLED OUT OF SHEATH.  CABLE REPALACED.
